# SDR UALA2013041802641

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1120,  LEFT TENSION TIE, HAS THREE FASTENER HOLES CRACKED.  REMOVED DAMAGE.  HFEC,  FABRICATE AND INSTALLED REPAIR IAW SRM 53-40-30 REPAIR 1.
